# SDR SWAA2022051196385

- Difficulty date: April 20, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. RIB # 4 AT FWD LOWER CORNER CRACK. / [01] PERFORMED HFEC INSP ON RT HORIZ STAB RIB#4 FWD LWR CORNER IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED (CRACK LENGTH 0.625')  TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[02] REMOVED FWD STIFFENER AT RH HORIZONTAL STAB. RIB #4 AS PER REF B737-700 SRM 51-40-02-0G-0;[13] FABRICATED THE ?1 REPAIR ANGLE FROM 0.063 INCH THICK 7075-O CLAD SHEET PER AMS-QQ-A-250/13 AS SHOWN IN FIGURE 1-1. ITEM TTG8Q00BZ9HA;[14] VERIFIED STEP 13.;[15] PERFORMED FPI ON REPAIR PART. IAW B 737 SOPM 20-20-02. NO CRACKS FOUND.;[16] ACCOMPLISHED HEAT TREATMENT ON REPAIR ANGLE (-1) FROM 7075-0 TO T6 PER BAC 5602.;[17] FABRICATED SHIM (-2) AS REQUIRED PER EA22-155-01255 WIP1 STEP 13; MATERIAL USED 7075-T6.020' PO#1633776.[21] INSTALLED REPAIR PARTS AT RT HORIZ. STAB. RIB #4 FWD LOWER CORNER PER EA 22-155-01255-WIP1 FIG. 1-1.;[22] VERIFIED STEP 21;[23] LOCATED AND DRILLED FASTENER HOLES AT NEW STIFFENER P/N 182A2405-14 AS PER REFERENCE B737-700 SRM 51-40-05-0G-0.;[24] VERIFIED STEP 23. OK TO INSTALL NEW STIFFENER.;[25] INSTALLED NEW STIFFENER P/N 182A2405-14 AT THE FORWARD OF RIGHT HORIZONTAL STABILIZER RIB #4 AS PER REFERENCE B737-700 SRM 51-40-02-0G-0.;[27] ACCOMPLISHED REPAIR IAW EA 22-155-01255;
